The Journal of small animal practice · 2001
Pseudomycetoma caused by Microsporum canis in a Persian cat: lack of response to oral terbinafine.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Bond R, Pocknell A M, Tozet C E
Аннотация
An eight-year-old neutered female Persian cat with a four-year history of relapsing skin disease, characterised by ulcerated nodules with a yellow granular discharge, was examined. A diagnosis of granulomatous dermatitis and panniculitis (pseudomycetoma) caused by Microsporum canis was made on the basis of history, clinical signs, histopathological examination of skin biopsy specimens and culture of macerated tissue. Because previous therapy, comprising repeated surgical excision and the administration of griseofulvin and itraconazole, had not been successful, terbinafine was administered for an eight-month period. However, lesions progressed despite this treatment and the cat was euthanased.